# SDR USAA2013080700011

- Difficulty date: July 7, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57555743204
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  WEAR ON RT WING SHROUD BOX LOWER SKIN AREA BETWEEN WS 70 TO 196 & BETWEEN RIB 2 TO RIB 4.  REPAIRED RT WING SHROUD BOX LOWER SKIN AREA IAW EA 504202.
